# SDR 97ZZZX5121

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36751
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7803339
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 3575305
- Condition: Corroded
- Location: Turbo Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOR ALTERNATOR FAILURE, FOUND FIREWALL HAD A HOLE DUE TO CORROSION.  SUSPECT CORROSION DUE TO HEAT EXPOSURE FROM TURBOCHARGER.
